X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
physics, mathematical (3) 3
analytical solution (2) 2
differential equations (2) 2
lorenz system (2) 2
mathematics, computers, information science, management, law, miscellaneous (2) 2
physics (2) 2
4dvar (1) 1
algebraic 1st integrals (1) 1
chaotic systems (1) 1
criterion (1) 1
data assimilation (1) 1
degrees of freedom (1) 1
dynamical systems (1) 1
dynamical-systems (1) 1
dynamics (1) 1
ensemble kalman filter (1) 1
geometry (1) 1
hamiltonian function (1) 1
hamiltonian-systems (1) 1
integrable systems (1) 1
kowalevski exponents (1) 1
laser-lorenz equations (1) 1
lorenz equations (1) 1
lorenz quations (1) 1
lotka-volterra equations (1) 1
motion (1) 1
non-existence (1) 1
nonlinear sciences - exactly solvable and integrable systems (1) 1
optical bistability (1) 1
painleve property (1) 1
parameter (1) 1
passage (1) 1
phase space (1) 1
physics, multidisciplinary (1) 1
singularity (1) 1
symmetries (1) 1
vector fields (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Aerospace Technology and Management, ISSN 1984-9648, 10/2017, Volume 9, Issue 4, pp. 469 - 475
Journal Article
Journal of Mathematical Physics, ISSN 0022-2488, 12/1996, Volume 37, Issue 12, pp. 6198 - 6206
We develop a method, based on Darboux’s and Liouville’s works, to find first integrals and/or invariant manifolds for a physically relevant class of dynamical... 
PHYSICS, MATHEMATICAL | LORENZ SYSTEM
Journal Article
Journal of Physics A: Mathematical and General, ISSN 0305-4470, 07/2002, Volume 35, Issue 29, pp. 6091 - 6100
A time-dependent bifurcation model and its control problem are studied. Firstly, delayed bifurcating transition phenomena with memory effects of the model with... 
LASER-LORENZ EQUATIONS | PASSAGE | OPTICAL BISTABILITY | PHYSICS, MULTIDISCIPLINARY | PHYSICS, MATHEMATICAL | PARAMETER
Journal Article
Journal of Mathematical Physics, ISSN 0022-2488, 04/1996, Volume 37, Issue 4, pp. 1871 - 1893
The integrability of systems of ordinary differential equations with polynomial vector fields is investigated by using the singularity analysis methods. Three... 
ALGEBRAIC 1ST INTEGRALS | LORENZ SYSTEM | SYMMETRIES | MOTION | DYNAMICAL-SYSTEMS | HAMILTONIAN-SYSTEMS | NON-EXISTENCE | PAINLEVE PROPERTY | CRITERION | PHYSICS, MATHEMATICAL | KOWALEVSKI EXPONENTS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.